For an algebraic number field
@article{JTNB_1993__5_1_165_0, author = {Yamagishi, Masakazu}, title = {A note on free pro-$p$-extensions of algebraic number fields}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {165--178}, publisher = {Universit\'e Bordeaux I}, volume = {5}, number = {1}, year = {1993}, mrnumber = {1251235}, zbl = {0784.11052}, language = {en}, url = {https://www.numdam.org/item/JTNB_1993__5_1_165_0/} }
TY - JOUR AU - Yamagishi, Masakazu TI - A note on free pro-$p$-extensions of algebraic number fields JO - Journal de théorie des nombres de Bordeaux PY - 1993 SP - 165 EP - 178 VL - 5 IS - 1 PB - Université Bordeaux I UR - https://www.numdam.org/item/JTNB_1993__5_1_165_0/ LA - en ID - JTNB_1993__5_1_165_0 ER -
Yamagishi, Masakazu. A note on free pro-$p$-extensions of algebraic number fields. Journal de théorie des nombres de Bordeaux, Tome 5 (1993) no. 1, pp. 165-178. https://www.numdam.org/item/JTNB_1993__5_1_165_0/
[1] On some questions in the theory of Γ-extensions of algebraic number fields, Izv. Akad. Nauk. SSSR. Ser. Mat. 40 (1976), 477-487; English transl. in Math. USSR-Izv. 10 (1976), 453-462. | Zbl
,[2] Sur les corps de nombres réguliers, Math. Z. 202 (1989), 343-365. | MR | Zbl
et ,[3] On the structure of certain Galois groups, Invent. Math. 47 (1978), 85-99. | MR | Zbl
,[4] On Zl-extensions of algebraic number fields, Ann. of Math. (2) 98 (1973), 246-326. | MR | Zbl
,[5] Corps p-rationnels, corps p-réguliers, et ramification restreinte, Séminaire de Théorie des Nombres de Bordeaux, (1987-1988), Exposé 10, 10-01-10-26. | Zbl
et ,[6] Kuz'min, Local extensions associated with l-extensions with given ramification, Izv. Akad. Nauk. SSSR. Ser. Mat. 39 (1975), 739-772; English transl. in Math. USSR-Izv. 9 (1975), 693-726. | MR | Zbl
[7] Classification of Demushkin groups, Canad. J. Math. 19 (1967), 106-132. | MR | Zbl
,[8] Sur les p-extensions des corps p-rationnels, Math. Nachr. 149 (1990), 163-176. | MR | Zbl
,[9] Sur l'arithmétique des corps de nombres p-rationnels, Séminaire de Théorie des Nombres, Paris 1987-88, Progr. Math., 81, Birkhäuser Boston, MA,1990, 155-200. | MR | Zbl
et ,[10] Freie Produkte pro-endlicher Gruppen und ihre Kohomologie, Archiv der Math. 22 (1971), 337-357. | MR | Zbl
,[11] Sur la structure galoisienne des corps locaux et la théorie d'Iwasawa, Compositio Math. 46 (1982), 85-119. | Numdam | MR | Zbl
,[12] Formations de classes et modules d'Iwasawa, Number Theory Noordwijkerhout 1983, Lecture Notes in Math. 1068 (1984), 167-185. | MR | Zbl
,[13] Sur la torsion de certains modules galoisiens II, Séminaire de Théorie des Nombres, Paris 1986-87, Progr. Math., 75, Birkhäuser Boston, MA, 1988, 271-297. | MR | Zbl
,[14] Extensions with given points of ramification, Inst. Hautes Études Sci. Publ. Math. 18 (1964), 295-319; English transl. in Amer. Math. Soc. Transl. Ser. 2 59 (1966), 128-149; see also Collected Mathematical Papers, 295-316. | Numdam
,[15] Cohomologie galoisienne, Lecture Notes in Math. 5 (1964). | MR | Zbl
,[16] Epimorphisms of Demushkin groups, Israel J. Math. 17 (1974), 176-190. | MR | Zbl
,[17] Examples of extensions with Demushkin group, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 103 (1980), 146-149; English transl. in J. Soviet Math. 24-4 (1984), 480-482. | MR | Zbl
,[18] Freie Produktzerlegungen von Galoisgruppen und Iwasawa-Invarianten für p-Erweiterungen von Q, J. Reine Angew. Math. 341 (1983), 111-129. | MR | Zbl
,[19] Duality theorems for Γ-extensions of algebraic number fields, Compositio Math. 55 (1985), 333-381. | Numdam | Zbl
,[20] On Galois groups of p-closed algebraic number fields with restricted ramification, J. Reine Angew. Math. 400 (1989), 185-202. | MR | Zbl
,[21] On Galois groups of p-closed algebraic number fields with restricted ramification II, J. Reine Angew. Math. 416 (1991), 187-194. | MR | Zbl
,[22] On the center of Galois groups of maximal pro-p extensions of algebraic number fields with restricted ramification, J. Reine Angew. Math. 436 (1993), 197-208. | MR | Zbl
,